# SDR FDEA201311142822

- Difficulty date: November 14, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 51,943 hours, 9,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4224011502
- Condition: Pulled
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PANEL PULLED  OUT OF THE NEXT INBD PANEL.   HAD MOUNT HOLES RIPPED OUT.  REPLACED R1 DOOR PASSENGER SLIDING CEILING PANEL PER AMM 25-23-23-2. EMERGENCY LIGHTS OPS CHECKED GOOD.
